ADVERTISEMENT

Q. I had Primolut-N and I-pill and still there is a delay in period. Why?

Answered by
Dr. Sameer Kumar
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 13, 2016 and last reviewed on: Dec 28, 2020

Hi doctor,

I took Primolut-N for six days as I was going out for the vacation. My boyfriend fingered me and before that he touched his penis. So, we got tensed regarding pregnant. I took an I-pill also within 72 hours. But, I did not get my regular period this time. Am I pregnant?

#

Hello,

Welcome back to icliniq.com.

  • By taking an I-pill (emergency contraceptive pill - a high dose progesterone), you have further delayed your menses. Otherwise, it would have started within five to eight days after finishing Primolut-N (Norethisterone).
  • Now, you may have to wait another 7 to 10 days from the day you took I-pill for withdrawal bleed to start.
  • However, the chances of pregnancy are minimal. But, you should get a serum beta hCG (human chorionic gonadotropin) test done after seven days to rule out pregnancy conclusively.

For further doubts consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Will taking emergency contraceptive pills after unprotected sex cause any issues?

.. is an emergency contraceptive to be taken in case of male ejaculation inside vagina. If you have already taken the medicine, nothing much can be done right now. I hope you have attained menarche, so then you should get your periods in the next two...   Read full

Could delayed periods be a sign of early onset of menopause?

.. have been regular with your menses these years and this is the first episode at 53 years of age when the menses have been delayed by two weeks, the causes can be a possible initiation of perimenopausal stage where menses are often delayed for a mo...   Read full

Delayed period after abortion. Please help.

.. her to wait for a week for her period to start. If it does not start by then, she can repeat urine pregnancy test. If the test turns out to be negative, ask her to take tablet Medroxyprogesterone acetate 10 mg twice daily for five days. Period no...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.